# SDR SWAA2019020429148

- Difficulty date: January 22, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 7,850 hours, 3,441 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 16217H1183
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD DELAMINATED AT LOWER INBOARD CORNER ARCED.  R&R WINDOW PER AMM.
